# SDR GLBA20100302F

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 26,250 hours, 35,501 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Bs 177.35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - UPON ROUTINE SCHEDULED MX, A CRACK WAS FOUND AT THE RADIUS OF FRAME AT FS 177.350 AT APPROX STR 12L. CRACK IS APPROX 2" LONG.
